Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 120342, 9 pages
Research Article

Vague Filters of Residuated Lattices

Department of Mathematics, 22 Bahman Boulevard, Kerman 76169-133, Iran

Received 2 May 2014; Revised 7 August 2014; Accepted 13 August 2014; Published 10 September 2014

Academic Editor: Hong J. Lai

Copyright © 2014 Shokoofeh Ghorbani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shokoofeh Ghorbani, “Vague Filters of Residuated Lattices,” Journal of Discrete Mathematics, vol. 2014, Article ID 120342, 9 pages, 2014.